# SDR ALG2005F00064

- Difficulty date: August 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Engine: Allsn 250C47B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 222375077119
- Part serial: 57589518
- Condition: Failed
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT FROM BASE, TORQUE GAUGE GRADUALLY DECREASED TO ZERO.  MAINTENANCE NOTIFIED.  REMOVED TORQUE TRANSMITTER SN 57586518, AND INSTALLED SN 57292141.  LEAK AND OPS CHECK GOOD.  WORK IAW MM.  (K)
